| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, but the best estimate is between (b)(6) 2018 and (b)(6) 2019 (b)(4).Device evaluation: the device was not returned at the manufacturing site as it was discarded by the customer.Therefore, product testing could not be performed and the reported complaint could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in the complaints history revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis symfony intraocular lens (iol), model zxr00, 19.0 diopter, was explanted from the left eye (os) as the patient experienced severe visual disturbance and was unable to see at night.Reportedly, the outcome significantly interfered with the patient's daily life activities.A zcb00 19.0 diopter was implanted as a replacement.There was no incision enlargement and no other injury was reported.It was indicated that the patient has recovered.The explanted lens was discarded by the account.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.